to 60 mg to 30 mg over 3-4 weeks and started Viibryd 10 mg 4 days ago. I'm anxious, heart palpation, restless. Will these side effects go away or am I not going to be able to tolerate this Rx.
I weaned myself off Cymbalta about a year ago. Honestly, it was a nightmare. The manufacturer has since issued a black box warning. I was on 60 Mg and reduced down to 30 Mg. I immediately felt the anxiety, agitation, as well as restlessness. I had googled and read an article about taking a Fish Oil Supplement. I also started Sam-E. It did help somewhat but honestly my experience stopping the Cymbalta was absolutely horrific. I have a friend who stopped taking Cymbalta without any problems. I certainly hope this is the case for you. I'm not familiar with Viibryd but hope it works. I may need to try that one next.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2013 • 8 answers
Posted 22 Dec 2013 • 3 answers
Posted 4 Jan 2015 • 3 answers
Posted 19 Mar 2015 • 1 answer
Posted 29 Mar 2016 • 3 answers